# SDR ASAA2013012893778

- Difficulty date: January 28, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 19,984 hours, 6,251 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PRIOR TO ENGINE START AND ON GROUND POWER,  FUEL INDICATED 39.6 AFTER SWITCHING TO APU POWER PRIOR TO ENGINE START FUEL READ 39.3 AFTER ENGINE START AND PUSH WITH ENGINE GENERATORS ON LINE FUEL INDICATED 38.6 AT END OF TAXI TO RWY 38.0 RTG AND IT INDICATED 37.7 WITH ONLY 580 LBS OF FUEL USED.  PERFORMED OPS TEST. FUEL QUATITY INDICATION SYS, NO DEFECTS NOTED, IAW MM  28-41-00-710.  PERFORMED FUEL QTY INDICATION IAW FIM 28-41, TASK 801.  NO DEFECTS NOTED.  PERFORMED FQIS BITE IAW FIM 28 28-41, NO DEFECTS NOTED.  PERFORMED FUEL QTY COMPARISON CHECK BETWEEN INDICATION SYS WITH THE FUEL MEASURING STICKS MAIN & CENTER TANKS WITHIN TOLERANCE IAW 28-41-00-720-801.  INSPECTED ACFT AND RAN BOTH ENGINES IAW ENGINE VENTS & DRAINS INSPECTION IAW MM 71-71-00-200.  NO LEAKS NOTED, ACFT OK FOR CONTINUED SERVICE.
